On the stability of lack of memory characterization of the exponential distribution

  • R. Shimizu
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 982)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Azlarov T.A. Characterizing properties of the exponential distribution and their stability.-In: Limit Theorems for Stochastic Processes and their Applications, Taškent: Fan, 1979, 3–14 (in Russian).Google Scholar
  2. 2.
    Huang J.S. On a ‘lack of memory’ property.-Ann. Inst. Statist. Math., 1981, v.33, p.131–134.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Klebanov L.B. Some results connected with a characterization of the exponential distribution, Theorija verojatn. Prim., 1980, v.25, p.617–622 (in Russian).MathSciNetzbMATHGoogle Scholar
  4. 4.
    Klebanov L.B. and Yanushkevichiene O.L. Stability of a characterization of the exponential distribution.-Teorija Verojatn. Prim., 1981, v.26, p.664 (in Russian).Google Scholar
  5. 5.
    Ramachandran B. On the strong Markov property of the exponential law. — In: Proceedings of the Colloquim on the Methods of Complex Analysis in the Theory of Probability and Statistics, Debrecen, Hungary: 1977.Google Scholar
  6. 6.
    Shimizu R. Solution to a functional equation and its application to some characterization problems.-Sankhyā, A, 1978, v.40, p.319–332.MathSciNetzbMATHGoogle Scholar
  7. 7.
    Shimizu R. On a lack of memory property of the exponential distribution.-Ann. Inst. Statist. Math., 1979, v.31, p.309–313.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Shimizu R. Functional equation with an error term and the stability of some characterizations of the exponential distribution.-Ann. Inst. Statist. Math., 1980, v.32, p.1–16.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Shimizu R., Davies L. On the stability of characterizations of non-normal stable distributions.-In: Statistical Distributions in Scientific Work, 1981, v.4, p.433–446.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Shimizu R., Davies L. General characterization theorems for the Weibull and the stable distributions.-Sankhyā, A, 1981, v.43, p.282–310.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • R. Shimizu
    • 1
  1. 1.TokyoJapan

Personalised recommendations